Compactness of isospectral sets
Séminaire de théorie spectrale et géométrie (1991)
- Volume: S9, page 39-42
- ISSN: 1624-5458
Access Full Article
topHow to cite
topReferences
top- [B] R. Brooks, "Constructing Isospectral Manifolds," Amer. Math. Month. 95 ( 1988), pp. 823-839 Zbl0673.58046MR967343
- [BPP] R. Brooks, P. Perry, and P. Petersen, "Compactness and Finiteness Theorems for Isospectral Manifolds," preprint. Zbl0737.53038
- [Ch] J. Cheeger, "Finiteness Theorems for Riemannian Manifolds," Amer. J. Math. 92 ( 1970), pp. 61-74 Zbl0194.52902MR263092
- [Cg] S.Y. Cheng, "Eigenvalue Comparison Theorems and its Geometric Applications," Math. Zeit. 143( 1975) pp. 289-297 Zbl0329.53035MR378001
- [Gi] P. Gilkey, "Leading Terms in the Asymptotics of the Heat Equation," in R. Durrett and M. Pinsky, Geometry of Random Motion. Contemp. Math 73 ( 1988), pp.7 Zbl0661.58034MR954631
- [OPS] Osgood, R. Phillips, and P. Sarnak, "Compact Isospectral Sets of Surfaces," J. Funct. Anal. 80 ( 1988), pp. 212-234 Zbl0653.53021MR960229
- [Su] T. Sunada, "Riemannian Coverings and Isospectral Manifolds," Ann. Math. 121 ( 1985), pp. 169 - 186 Zbl0585.58047MR782558